CA125 levels are high

Having visited oncology yesterday for a 6 monthly check up, the specialist has rung today to tell me that my blood tests shows that my CA125 levels are high and I need another CT scan........

I'm freaking out...

10 Replies

oldestnewest
  • Hi Eleni,

    Try not to freak out,it won't help,I have my checks coming up before Christmas and my mood always lowers and I worry up to 2 weeks previous,I think we all do,so we all know what you are going through.

    I know it is difficult and you will always have it on your mind but try to do as much relaxing stuff as you can,walking,swimming,reading or what ever you enjoy.

    Do you know when your scan is yet?All our thoughts are with you and if you need to offload,here is as good a place as any xxx

  • i have telephoned to try and get a cancellation for the CT and so it'd be a soon as possible. I have not really worried about them all through the last 4 years in remission........my CA125 levels have been consistent 11/14/11 and 15 so the jump to over 100 is scary. I just hope I don't have to wait too long for results. Thank you for the support Caroles1 . Bless you x

  • It's a pleasure Eleni,be positive,my thoughts are with you,I'm sure all will be fine,but keep us informed xx

  • I know how you feel ..been there bought that tshirt. Unfortunately my rise to 300 did mean a recurrence, but i understand that is not always the case..lots of women here have reported rises for other inflam causes. If it does mean recurrence my only advice is be kind to yourself ..the worst part for me is where u are now. Waiting for test/results . Things were easier once we had plan. More surgery and chemo . My level back down at 70 after just one round of chemo so having good response to second line and looking forward to a hopefully longer remission next time , best of luck to you

    Hugs

    Susan

  • Thank you Susan......my levels have been consistently good during the last 4 years : 11/14/11/15 and now they're suddenly 110. It may be something else I know, but the 'something else's' are usually things like ovarian cysts, endometriosis etc and I've got nothing left inside that could be either of those. I will find my inner resilience and if it IS a recurrence, I will deal with it - but I really don't want to HAVE to go through it again. It's shit and I'm scared...

    Thank you for the support and understanding though. this website was one of the first places I came this morning....

    Hx

  • Hi Eleni. I know exactly how you feel. My levels have been within normal range since finishing 2nd line chemo in june, but had risen to 108 before last appt with Oncologist. Whilst she didn't seem at all concerned, I'm trying to prepare myself for another rise at my next appointment in 2 weeks. I'd like to think it has risen for some other reason, but dreading that it will indicate another recurrence. Fingers crossed for us both, and anyone else in a similar situation.

    Take care. Ali x

  • Hi eleni - like others have said most of us unfortunately have bought this particular t shirt, worn it and then bought the tea towel! I had the same scenario with a rise up to 52; am now going through 2nd line but I've spoken to ladies on here where a rise was due to something else.

    The waiting and not knowing is beyond anything and what we all fear but you can't change anything at the moment so as others have said - try to fill time with lovely things and sit tight - so much easier said than done I know!

    Xxxxxx

  • Thank you Maz...just spent some good times with friends and today decorating for Christmas. Keeping distracted....Hx

  • Hi again Maz

    Can you tell me what 2nd line chemo they are giving you please - and how you're getting on with it. I know that the regimes can be different for everyone but would like to have some knowledge of what to possibly expect?

    Thanks

    H

  • Hi - I'm having caelyx as 2nd line; lots of ladies on here seem to be on it at the moment. I have to say I've struggled with it - nausea and the thrush etc.

    It's given monthly as can cause some cardiac issues but I've been fine from that standpoint as far as I know!

    It can also cause reddened skin changes so they'll advise you on creams to use and to ensure you keep as cold as you can - I eat ice lollies whilst having it and every night which does seem to help.

    It works on the DNA of the cells so is very slow acting - I was told not to expect a drop in ca125 until had had 2 or 3 cycles. I actually had a rise initially which freaked me out! Has dropped since ( have had 4 cycles ); is now running in the 70s.

    Please let me know the outcome of your scan and message any time xxx xxx

You may also like...